# SDR ASAA2018081655797

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 10,056 hours, 3,345 cycles
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Unknown
- Location: Fire Test
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  THE CARGO FIRE EXT FWD LIGHT WOULD NOT TEST WITH TEST BUTTON BUT WOULD LIGHT ON PUSH TO TEST LAMP FUNCTION.  ACFT GROUNDED.  REF AMM 26-00-02 C/W CARGO FIRE CONTROL PANEL TEST, NO DEFECTS FOUND. OPS CK GOOD.
